# SDR UPS96220938

- Difficulty date: July 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N951UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19850
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar Skin
- Condition: Corroded
- Location: Bs 1342
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, LT INNER SPAR SKIN IS CORRODED BEYOND LIMITS STA 1342 LT.  REMOVED DAMAGE, FABRICATED AND INSTALLED INNER SPAR SKIN DOUBLERS AND REPAIR DOUBLERS PER BOEING DWG 65C-29055 AND 951-982.
